Akathisia Induced by Abrupt Withdrawal of Risperidone: A Case Report

COMPLICATED CASE HISTORIES
By Gangaparameswari Soundarrajan, Bharti Chogtu Magazine, Vybhav Krishna, Avinash Kamath G, and Manisha murugesan

Abstract
Akathisia is a common movement disorder that occurs as a consequence of antipsychotic therapy. However, its occurrence secondary to risperidone withdrawal has been reported rarely. Reporting of such rare adverse event gains profound importance because changing the antipsychotics is very common in long term management of affective disorders. Here, we report a 17-year-old female who on withdrawal of risperidone developed akathisia. Further, we also discuss already reported cases in literature in relation to the current case.

By |2018-11-21T11:32:20+00:00November 21st, 2018|Articles In Press|0 Comments

About the Author:

Leave A Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.